# SDR NACA20040035

- Difficulty date: September 14, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N779TA
- Make and model: Doug DC-6
- Aircraft serial: 45529
- Aircraft time: 39,814 hours
- Engine: Pwa R2800CB3
- Engine time: 2,299 hours
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: RHB32E
- Condition: Cracked
- Location: Nr 18 Cylinder
- Part time: 44 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO NR 2 ENGINE LOW FUEL FLOW AND LOW BMEP.  REPLACED NR 18 CYLINDER FRONT PLUG (CRACKED CERAMIC), NR 8 CYLINDER REAR INTERMITTENT, BOTH PLUGS REPLACED.  REPLACED NR 18 CYLINDER REAR PLUG.  INSPECTED CARBURETOR AND FIRE WALL SHUT OFF FOR RIGGING.  PERFORMED BARO RUN, ALL CHECKED GOOD.  PERFORMED WET TAKEOFF RUN, DRY TAKEOFF RUN, ALL CHECKED GOOD.  NEVER GOT LOW FUEL FLOW.
